Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 279, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 23, 2005, 4:44 PM CDT for Creek County, Oklahoma. It was in force for 61 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2005, 4:44 PM CDT (21:44 UTC)
- Expired
- Jul 23, 2005, 5:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
County Creek County, OK
The radar
The Tulsa radar (KINX), 85 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 5:01 PM CDT | TSTM WND DMG | 9 S Bristow, OK | NUMEROUS TREES DOWN. 1 CHICKEN HOUSE DAMAGED. |
| Jul 23, 5:14 PM CDT | TSTM WND DMG | Depew, OK | ROOF BLOWN OFF A HOUSE AND NUMEROUS 3 FOOT TO 4 FOOT TREES BLOWN DOWN ACROSS TOWN. |
| Jul 23, 5:17 PM CDT | TSTM WND DMG | 1 N Depew, OK | 7 TREES DAMAGED, PORTION OF BARN ROOF BLOWN OFF, FRONT PORCH ON HOUSE BLOWN OFF, LARGE TREE BRANCH THROUGH PLATE GLASS WINDOW. INTERSECTION OF 465 AND HWY 66. |
| Jul 23, 5:30 PM CDT | TSTM WND DMG | Depew, OK | LARGE LIMBS DOWN AT SEVERAL LOCATIONS IN DEPEW |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1134 J/kg
- Mixed-layer CIN
- -169 J/kg
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 232144 SVRTSA OKC037-232245- /O.NEW.KTSA.SV.W.0279.050723T2144Z-050723T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 444 PM CDT SAT JUL 23 2005 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CREEK COUNTY IN NORTHEAST OKLAHOMA * UNTIL 545 PM CDT * AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF SLICK...MOVING NORTHWEST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SLICK... BRISTOW...DEPEW AND SHAMROCK. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3564 9639 3566 9617 3609 9634 3594 9665 $$
3 follow-up statements
000 WWUS54 KTSA 232206 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 506 PM CDT SAT JUL 23 2005 OKC037-232245- /O.CON.KTSA.SV.W.0279.000000T0000Z-050723T2245Z/ CREEK OK- 506 PM CDT SAT JUL 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM CDT FOR CREEK COUNTY... AT 505 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF DEPEW...MOVING NORTHWEST AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRISTOW...DEPEW AND SHAMROCK. LAT...LON 3565 9652 3574 9624 3605 9636 3597 9663 $$
000 WWUS54 KTSA 232222 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 522 PM CDT SAT JUL 23 2005 OKC037-232245- /O.CON.KTSA.SV.W.0279.000000T0000Z-050723T2245Z/ CREEK OK- 522 PM CDT SAT JUL 23 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM CDT FOR CREEK COUNTY... AT 518 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR DEPEW...MOVING NORTHWEST AT 25 MPH. 60 MPH WINDS WERE REPORTED JUST NORTH OF MILFAY AT 519 PM. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHAMROCK. LAT...LON 3564 9661 3574 9624 3605 9636 3597 9663 $$
000 WWUS54 KTSA 232244 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 543 PM CDT SAT JUL 23 2005 OKC037-232253- /O.EXP.KTSA.SV.W.0279.000000T0000Z-050723T2245Z/ CREEK OK- 543 PM CDT SAT JUL 23 2005 ...THE SEVERE THUNDERSTORM WARNING FOR CREEK COUNTY EXPIRES AT 545 PM CDT... THE THUNDERSTORMS HAVE WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM OVER PARTS OF WESTERN AND NORTHERN CREEK COUNTY THROUGH 615 PM. LAT...LON 3564 9661 3574 9624 3605 9636 3597 9663 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:56 PM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, Jul 23, 2:56 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 256 PM CDT SAT JUL 23 2005 .DISCUSSION... ISOLATED STRONG TO SEVERE THUNDERSTORMS HAVE QUICKLY DEVELOPED IN THE HIGHER TERRAIN AREAS ACROSS PORTIONS OF NORTHWEST ARKANSAS THIS AFTERNOON. LATEST RUC / WATER VAPOR IMAGERY INDICATING A WEAK WESTWARD MOVING UPPER LEVEL DISTURBANCE IS MOVING OVER CENTRAL OKLAHOMA AROUND THE MAIN UPPER HIGH. THIS...COMBINED WITH AFTERNOON HEATING HAS ALLOWED FOR BETTER COVERAGE OF SHOWER/THUNDERSTORM ACTIVITY COMPARED TO YESTERDAY. AN ISOLATED SEVERE THREAT WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON HOURS ACROSS ALL OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH DAMAGING DOWNBURST WINDS AND LARGE HAIL POSSIBLE. LATEST RADAR DATA INDICATING THAT A SIGNIFICANT AMOUNT OF HAIL IS LIKELY MAKING IT TO THE GROUND IN THE STRONGEST CELLS...HOWEVER HAVE ONLY RECEIVED A PENNY SIZE HAIL REPORT SO FAR. AS THE UPPER HIGH CONTINUES TO SHIFT SOUTHEAST OF THE AREA OVER THE NEXT COUPLE OF DAYS...SSW WINDS AT THE SURFACE WILL SLOWLY BEGIN TO INCREASE. ALTHOUGH IT WILL LIKELY NOT BE AS HOT AS THE LAST FEW DAYS...WILL STILL SEE HIGH TEMPERATURES AROUND 100 ACROSS NORTHEAST OKLAHOMA AND THE LOWER VALLEY AREAS OF WEST-CENTRAL ARKANSAS. THE HEAT ADVISORY HAS BEEN EXTENDED FOR TULSA COUNTY THROUGH SUNDAY AS LOW TEMPS TONIGHT IN THE METRO EXPECTED TO BE AROUND 80 WITH HEAT INDICES SUNDAY AFTERNOON AROUND 105. GFS STILL PUSHING COLD FRONT INTO NORTHEAST OKLAHOMA TUESDAY NIGHT INTO WEDNESDAY WITH AN INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG THE BOUNDARY. WILL LIKELY ALSO SEE A BREAK FROM THE HEAT BEHIND COLD FRONT INTO THURSDAY AS CLOUDS/ELEVATED SHOWERS/THUNDERSTORMS REMAIN POSSIBLE AS UPPER SHORT-WAVE DIVES SOUTHEAST INTO REGION. && .PRELIMINARY POINT TEMPS/POPS... TUL 80 101 79 101 / 20 10 10 10 FSM 76 102 76 101 / 20 10 10 10 MLC 74 99 75 98 / 20 10 10 10 BVO 73 101 73 101 / 10 10 10 10 FYV 72 98 72 97 / 20 10 10 10 BYV 74 98 74 95 / 20 10 10 10 MKO 75 100 75 100 / 20 10 10 10 MIO 74 100 74 100 / 10 10 10 10 F10 75 100 75 99 / 20 10 10 10 HHW 73 99 74 99 / 20 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...HEAT ADVISORY UNTIL 7 PM SUNDAY FOR OKZ060. AR...NONE. && SHORT TERM FORECASTER ID= 21 LONG TERM FORECASTER ID= 12
Hazardous weather outlook, Jul 23, 12:50 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1250 PM CDT SAT JUL 23 2005 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1250 PM CDT SAT JUL 23 2005 ...HEAT ADVISORY IN EFFECT FOR TULSA COUNTY THROUGH SUNDAY AFTERNOON... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID AFTERNOON. DANGEROUS HEAT. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...TULSA METROPOLITAN AREA. DISCUSSION... DANGEROUS HEAT INDICES ARE ONGOING THIS AFTERNOON ACROSS THE AREA...WITH WARM OVERNIGHT LOW TEMPERATURES ALLOWING FOR LIMITED RELIEF FROM THE HEAT. SLIGHTLY COOLER TEMPERATURES ARE EXPECTED DURING THE UPCOMING DAYS. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE GREATER CHANCES WILL EXIST OVER THE HIGHER TERRAIN LOCATIONS...WITH STORMS LIKELY MOVING WESTWARD AFTER THEY DEVELOP. CONDITIONS APPEAR FAVORABLE FOR DAMAGING DOWNBURST WINDS WITH ANY SUSTAINED THUNDERSTORM. CONDITIONS SHOULD BE CLOSELY MONITORED AS THESE CONDITIONS OFTEN LEAD TO LIMITED WARNING LEAD TIME. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED GIVEN THE LIMITED COVERAGE OF ANY SEVERE WEATHER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...DANGEROUS HEAT INDEX POTENTIAL. MONDAY...DANGEROUS HEAT INDEX POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... HIGH TEMPERATURES WILL REMAIN WELL ABOVE NORMAL INTO SUNDAY AND MONDAY...WITH DANGEROUS HEAT INDICES POSSIBLE INTO THE EARLY PART OF THE WEEK. A COLD FRONT IS EXPECTED TO MOVE INTO THE AREA BY LATE TUESDAY INTO WEDNESDAY WHICH WILL BRING COOLER TEMPERATURES. THUNDERSTORM CHANCES WILL ACCOMPANY THE FRONTAL PASSAGE...WITH ISOLATED AFTERNOON THUNDERSTORMS POSSIBLE DURING THE LATTER HALF OF NEXT WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY WORKERS SHOULD BE PREPARED TO RESPOND TO AN INCREASE IN HEAT RELATED ILLNESSES THROUGH EARLY WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jul 23, 4:04 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT SAT JUL 23 2005
OKZ067-068-232130-
CHEROKEE OK-WAGONER OK-
404 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES:
IN EAST CENTRAL OKLAHOMA
CHEROKEE
IN NORTHEAST OKLAHOMA
WAGONER
AT 404 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF LOST CITY...MOVING WEST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HULBERT...LOST CITY...PEGGS
AND WAGONER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Jul 23, 4:14 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
414 PM CDT SAT JUL 23 2005
OKZ064-065-232145-
CREEK OK-OKFUSKEE OK-
414 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
CREEK
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 414 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF OKFUSKEE...MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...MASON...OKFUSKEE...WELTY AND
BRISTOW.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Jul 23, 4:18 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 PM CDT SAT JUL 23 2005
OKZ058-232145-
OTTAWA OK-
418 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
OTTAWA
AT 418 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTHEAST OF WYANDOTTE...MOVING NORTHWEST AT 10 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...
WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN AND PICHER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Jul 23, 4:20 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT SAT JUL 23 2005
OKZ076-232200-
LE FLORE OK-
420 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
LE FLORE
AT 420 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHEAST OF SUMMERFIELD...MOVING NORTHWEST AT 5 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SUMMERFIELD AND
FANSHAWE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Jul 23, 4:26 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
426 PM CDT SAT JUL 23 2005
OKZ074-232200-
HASKELL OK-
426 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY:
IN SOUTHEAST OKLAHOMA
HASKELL
AT 426 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
SOUTHEAST OF ENTERPRISE...MOVING NORTHWEST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...ENTERPRISE AND
WHITEFIELD.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.Special weather statement, Jul 23, 4:37 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT SAT JUL 23 2005
OKZ064-232215-
CREEK OK-
437 PM CDT SAT JUL 23 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
CREEK
AT 437 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11
MILES SOUTH OF SLICK...MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BRISTOW...SLICK AND
DEPEW.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:14 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jul 23, 2:02 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 37 min |
| Jul 23, 3:39 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 67 min |
| Jul 23, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 32 min |
| Jul 23, 4:37 PM CDT | Severe Thunderstorm Warning | TSA | Haskell | 46 min |
| Jul 23, 4:59 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 61 min |
| Jul 23, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 66 min |
| Jul 23, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa | 54 min |
| Jul 23, 5:38 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 69 min |
| Jul 23, 6:02 PM CDT | Severe Thunderstorm Warning | TSA | Wagoner | 58 min |
| Jul 23, 6:28 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 35 min |
| Jul 23, 6:44 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 38 min |
| Jul 23, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 54 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.